IDEAS home Printed from
   My bibliography  Save this article

Sampling variability in Hansen-Jagannathan bounds


  • Gregory, Allan W.
  • Smith, Gregor W.


No abstract is available for this item.

Suggested Citation

  • Gregory, Allan W. & Smith, Gregor W., 1992. "Sampling variability in Hansen-Jagannathan bounds," Economics Letters, Elsevier, vol. 38(3), pages 263-267, March.
  • Handle: RePEc:eee:ecolet:v:38:y:1992:i:3:p:263-267

    Download full text from publisher

    File URL:
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Mamoru Kaneko & Jacek Prokop, 1993. "A game theoretical approach to the international debt overhang," Journal of Economics, Springer, vol. 58(1), pages 1-24, February.
    2. Jacek Prokop, 1998. "Dynamics of International Debt Overhang with Two Lender Banks," The Japanese Economic Review, Japanese Economic Association, vol. 49(2), pages 119-137, June.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Raymond Kan & Cesare Robotti, 2016. "The Exact Distribution of the Hansen–Jagannathan Bound," Management Science, INFORMS, vol. 62(7), pages 1915-1943, July.
    2. Raymond Kan & Cesare Robotti, 2008. "The exact distribution of the Hansen-Jagannathan bound," FRB Atlanta Working Paper 2008-09, Federal Reserve Bank of Atlanta.
    3. Christopher J. Neely, 1995. "Testing asset pricing models with Euler equations: it's worse than you think," Working Papers 1995-018, Federal Reserve Bank of St. Louis.
    4. Christopher Otrok & B. Ravikumar & Charles H. Whiteman, 2002. "Evaluating asset-pricing models using the Hansen-Jagannathan bound: a Monte Carlo investigation," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 17(2), pages 149-174.
    5. Edward R. Lawrence & John Geppert & Arun J. Prakash, 2009. "An Empirical Investigation of the Campbell-Cochrane Habit Utility Model," Journal of Business Finance & Accounting, Wiley Blackwell, vol. 36(5-6), pages 774-791.
    6. Otrok, Christopher & Ravikumar, B & Whiteman, Charles, 2001. "Stochastic Discount Factor Models and the Equity Premium Puzzle," MPRA Paper 22938, University Library of Munich, Germany, revised Nov 2004.

    More about this item


    Access and download statistics


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:38:y:1992:i:3:p:263-267. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.